# SDR CALA2023062101962

- Difficulty date: June 12, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 104,141 hours, 13,827 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Stop Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Nose Gear Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED NOSE GEAR DOOR FWD STOP PIN MISSING IMAGES ATTACHED PHOTO DOOR GVI OF DOOR MECHANISM PER B777 AMM 32-22-00 WITH NO DAMAGE CARRIED OUT NO LATER THAN 13,820 FLIGHT CYCLES. (CURRENT CYCLES NOTED.NLG AFT DOOR ADJUSTMENT CHECK PER B777 AMM 32-22-04 TO BE 13,817) COMPLIED WITH ECRA # 3222-01087 RIGHT NOSE GEAR FIXED DOOR FORWARD STOP INSTALLED PER B777 AMM 32-22-04. ACCOMPLISHED NLG TOMC APPROVES DIP OF NLG AFT DOOR ADJ CHECK PER ECRA 3222-01087 TOMC-APPROVAL FROM SC1ELBYC COMMENT - TO BE ACCOMPLISHED PER AMM 32-22-04 NO LATER THAN 13,820 FLT CYC''S (CURRENT FLT CYC''S IS 13,817). LOCKED FOR TOMC CONCURRENCE RIGHT FIXED NOSE GEAR DOOR STOP PIN INSTALLED, PIC ADDED TOMC APPROVED : QC REVIEWED RECORDS UPDATE TOMCQC REV PERFORMED UNLOCKING TO SIGN OFF WORK ACCOMPLISHED ADJUSTMENT CHECK & VERIFICATION OF (R.H. AFT.) [ACFT. # 2888]. N.L.G. DOOR STOP PIN ASSY. INSTALLATION PROCEDURE IRW B777-2 AMM TASK # 32-22-04-820-801 & AMM TASK # 07-11-02-580-801.  R.H. AFT. N.L.G. DOOR FIT & FAIR DIMENSIONS & VALUES CHECKED GOOD. TOMC APPROVED : QC REVIEWED T/A: 13820 TAFC....DB/U359554
